IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/406

Title: On the Exponential Bound of the Cutoff Resolvent
Authors: Georgi, Vodev
Keywords: Cutoff Resolvent
Resonances
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics
Citation: Serdica Mathematical Journal, Vol. 26, No 1, (2000), 49p-58p
Abstract: A simpler proof of a result of Burq [1] is presented.
URI: http://hdl.handle.net/10525/406
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol26-num1-2000-p49-p58.pdf456.67 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback